Vol. 82, No. 2, 1979

Recent Issues
Vol. 308: 1
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On extension of rotund norms. II

K. John and Václav E. Zizler

Vol. 82 (1979), No. 2, 451–455
Abstract

It is proved that if X is a Banach space, Y X with X∕Y separable and ∥⋅∥ is an equivalent locally uniformly rotund norm on Y , then ∥⋅∥ can be extended to such a norm on X.

Mathematical Subject Classification
Primary: 46B05, 46B05
Milestones
Received: 16 May 1978
Published: 1 June 1979
Authors
K. John
Václav E. Zizler